# SDR REXA2020041500489

- Difficulty date: March 6, 2020
- Submitted: April 15, 2020
- Operation: Air carrier
- Aircraft: N305PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15305
- Aircraft time: 15,045 hours, 10,517 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: CC670121377
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION : CRACK ON RIB LEADING EDGE SS58.41 LH WING (AI).
                                                                    
RIB LEADING EDGE SS58.41 LH WING WAS REPIARED PER REO 690-57-41-240 REV.
